# SDR 4DPA2025020500001

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N961JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 40,003 hours, 31,681 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- UPON TAKE OFF AND RETRACTING THE GEAR, RECEIVED LG AIR/GND FAIL AS WELL AS E1-2 REVERSE DISAGREE MESSAGES. LANDING GEAR INDICATED UP AND LOCKED. RAN THE QRH FOR BOTH MESSAGES AND DECIDED TO RETURN TO LAS. NO EMERGENCY DECLARED. MESSAGES DISAPPEARED UPON LANDING. CORR ACTION- FOUND MULTIPLE CONNECTIONS ON PROXIMITY SWITCHES TO BE SATURATED WITH DIRT AND DEBRIS. CLEANED AND TESTED ALL PROXIMITY SENSORS ON NLG/ RH MLG/ LH MLG. PERFORMED GEAR SWINGS CHECKED GOOD. PERFORMED CHECK FLIGHT NO DEFECTS NOTED.
